... have returned back to Zoloft but here lately my depression has been bad, tired, no energy, crying, tremors and cold sweats. Now my doctor want try anything new and has referred me to a mental health provider. I’m wondering if tapering of the Zoloft is advisable cause maybe it’s causing these symptoms!
Hi, Zipppo! Unfortunately, many people find that antidepressants can "poop out" after long term use. They just gradually stop working. You could try increasing your dose or adding on another medication like Abilify or Rexulti, or try switching to a different medication, but it's probably best that you seek the advice of a professional in the mental health field.
Best regards and good luck to you. Wildcat
I took 200 mg of Zoloft for 11 years. Then it lost it's effectiveness. I became immune. I now take a combo of different medications that work for me. Any time you are taking psych medications seeing a mental health professional (therapy) is a good idea. I would strongly recommend it for you. I'm hoping the Zoloft was prescribed to you by a psychiatrist and not a regular doctor/ general practitioner. A psychiatrist will be able to help you much better. You might need to change medications. You will feel better if you are on the correct medication. I hope you feel better soon.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2014 • 1 answer
Posted 20 Apr 2015 • 1 answer
Posted 23 Jun 2015 • 5 answers
Posted 1 Aug 2015 • 2 answers
Posted 21 Oct 2018 • 2 answers